# SDR AALA202105242650

- Difficulty date: April 27, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED FROM FR 69 TO FR 70, STR 23L. L = 1.039 INCHES. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001.
